Transylvania Yoga Retreat – May 19th – May 24th, 2018


  • A short description of your business and the services it offers. Studio 39 is dedicated to wellness! Our teaching styles are inspired by Bikram, Vinyasa, Hatha, and Yin yoga. Our Hot Yoga studio has a home base in Wiesbaden, Germany. Our studio offers bikram series (26 +2) as well as Hot Yin, Hot Vinyasa flow, 100 hour hot yoga teacher certification programs, and hot stone massages. We have a very international crowd, and our teachers all certified and are from varies parts of Europe, Asian, India, American and the UK. All of our classes are taught in English but the teachers that will be on this retreat speak fluent, English, German, Romanian.


  • Your complete postal address for our administration purpose
  •     Studio 39 Hot Yoga & WellnessZeilstrasse 1, 65201, Wiesbaden, Germany

About your program:

General information about the program and the yoga

  1. This Transylvania Yoga retreat will offer 2 yoga classes a day, one Bikram and one Hatha / Vinyasa flow / Yin, we will also offer a special beginner’s alignment workshop during the trip and offer optional meditative Yin practice. This 5 night, 6 day trip is geared towards couples and / or pairs as the rooms are a shared double bed. Vegetarian food options are available, yoga mats and water provided for classes, and indoor / outdoor yoga will be offered. Enjoy the beautiful deep Romanian forest and mountain views form our cabin, plenty of hiking trails, and sky high green top mountains. The cabin is located in the heart of Dracula country, with endless history, and exploring to be done, there is no shortage of unique activities!

2. Daily schedule

-Day 1

7:00am – 2pm Airport pickup, sightseeing in Sibiu

(earlier / later transportation and transportation to hotels in Sibiu / Brasov offered for small additional fee of 50 euro)

2:30pm – Transportion from Sibiu / brasov to Cabin in Bran.

5:00pm – Snacks, beverages, meet and greet

6:30pm – Bikram yoga class

8:00pm – Dinner

-Day 2

7:00am – 9:30am – Casual buffet breakfast

10:30am – Bikram yoga class

12:30 – 1:30 – Lunch buffet

*Free afternoon for exploring / mediating / relaxing*

6:30 – 7:30pm – Sunset vinyasa flow class

8:00pm – Cooked Dinner

-Day 3

7:00am – 8:30am – Casual buffet breakfast

8:30am – Bikram yoga class 60min.

10:00am – Transportation to Dracula castle, exploring town of Bran

(packed lunch) free to dine in town (not included)

5:30pm – Transportation back to cabin

6:30pm – Relaxing sunset yin yoga class

8:00pm – Cooked dinner

-Day 4

7:00am – 9:30am – Casual buffet breakfast

10:30am – Bikram yoga alignment workshop

12:30pm – Lunch

1:00pm – Afternoon nature hike, earthing / grounding

4:30pm – Bikram yoga 60 min.

8:00pm – Cooked dinner

-Day 5

7:00am – 9:00am – Casual buffet breakfast

9:30am – Bikram yoga class

11:00am – Transportation to Brasov; gondola rides, museums historical tours, sightseeing (packed lunch) free to dine in town (not included).

5:30pm – Transportation back to cabin

6:30pm – Sunset Vinyasa flow

8:00pm – Cooked dinner

-Day 6

7:00am – 8:00am – Casual buffet breakfast

8:30am – Bikram yoga class (60 min)

10:00am – Airport transportation to Brasov and Sibui (earlier transportation and transportation to hotels in Sibiu / Brasov offered for small additional fee of 50 euro)

4. Short bio of the yoga teacher

Rachel and Robert, owners of Studio 39 Hot Yoga & Wellness, started their yoga journey when they drastically changed their lives in 2015 in search of a better quality of life. They quit their corporate jobs and moved from California, to Germany to pursue their dreams and open a Hot Yoga Studio in Wiesbaden, Germany. Their mission is to help others find their inner calm, restore a high quality-life balance, and to spread their knowledge and passion for yoga to others through their studio and through rejuvenating yoga retreats.

Both teachers are Hot Yoga (26 +2) certified with over 500 teaching hours under their belt. Rachel also specializes in teaching and training new teachers, pose modification, and hot stone massages.

5. The available dates

– May 19th – May 24th, 2018

6. The price list and what’s included in the price

– 3 meals / day

– tea, coffee, water, juice

– 2 yoga classes / day

– entrance to Dracula’s  (Bran) Castle

– transportation to and from activities

– airport pickup / drop off via Sibiu or Brasov airport at specified times

– if flying into Bucharest or for different pick up times, transportation can be arranged for small additional fee.

7. Booking conditions and cancellation policy

8. 6 – 30 high-quality pictures (2-3 of them need to be yoga-related)

Lisbon Bikram / Yin Yoga – September 18th – 23rd, 2018

What’s in included

– Airport Transportation
– 2 daily yoga classes (Bikram and Yin)
– 5 night accommodation (shared room, max 3 people / room) – Buffet style breakfast
– Tea / water
– Transportation to and from planned activities in schedule

What’s not included

– Massages
– Lunch / dinner
– Alcohol
– Entrance fees on tours – Surfing lessons


Day 1

15:00 – Villa Check in opens
18:00 – Group meditation, Bikram Yoga Class (90 min)

Day 2

7:30 – 9:30 – Buffet Breakfast
10:00 – Bikram Yoga Class in House (90 min)
13:30 – Transportation to Famous Belém Tower 17:30 – Bikram Yoga Alignment Workshop (120 min)

Day 3

7:30 – 9:30 – Buffet Breakfast
10:00 – Day Trip to Cascais
*Surfing lessons can be arranged upon request for additional fee* 15:00 – Transportation to nearby beach town of Soa Joado Do Esoril

15:30 – Beach Bikram Yoga (60 min) 16:30 – Beach Yin Yoga (60 min) 18:00 – Transportation back to Lisbon

Day 4

7:30 – 8:30 – Buffet Breakfast
9:00 – Bikram Hot Yoga Class in House (60)
11:00 – Transportation to Historic SIntra
*Transportation to famous attractions; Quinta Da Regaleira, Castle of the Moores, and Pena Palace.*
18:00 – Transportation back to Villa
18:30 – Yin Yoga – Meditative session in house (60 min.)

Day 5

7:30 – 9:30 – Buffet Breakfast
10:00 – Bikram Hot Yoga Class in House (90) *Free Afternoon to explore / sightsee*
18:30 – Bikram Hot Yoga in House (60)

Day 6

7:30 – 8:30 – Buffet Breakfast
9:00 – Bikram Hot Yoga (60)
11:30 – Check out, airport transportation

Contact Us

Questions? Comments? We’d love to hear your feedback about My Studio 39! Please fill out the fields below and help us become better